MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEO/PED TTS TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67SN035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation in relation to the reported event.Evaluation of the device is currently in progress.Once the evaluation is complete, a follow-up report with evaluation results will be submitted.
 
Event or Problem Description
It was reported that during a bedside exchange by the ent provider the balloon would not expand for the trach.The reported event was resolved by placing a different trach.There was no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Samples received: two used samples were received without their original packaging, with their certificate of safe handling and their obturator.Visual inspection results: no discrepancies were found during the inspection.Functional test: the 2 samples received were inflated with air using 5 ml syringe, after that the cuffs were gently manipulated.Results: the cuffs were inflated without abnormalities.It was demonstrated that the cuffs were symmetrical, and no leak was detected.The complaint is not confirmed.No corrective actions was required since the complaint was not confirmed.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review., corrected data: e4: correction: customer reported to fda: no information.

Brand Name
BIVONA NEO/PED TTS TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13928045
Report Number3012307300-2022-05369
Device Sequence Number1713453
Product Code JOH
UDI-Device Identifier15021312000252
UDI-Public15021312000252
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model Number67SN035
Device Catalogue Number67SN035
Device Lot Number4185413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown